Alert archive / Arkansas / Tornado Warnings in 2024

Tornado Warning 6, NWS Tulsa, OK

March 14, 2024Benton County, Arkansas

NWS Tulsa, OK issued this tornado warning at Mar 14, 2024, 2:23 PM CDT for Benton County, Arkansas. It was in force for 20 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 2:23 PM CDT (19:23 UTC)
Expired
Mar 14, 2024, 2:43 PM CDT
In force
20 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.75 in

County Benton County, AR

The radar

The Springfield radar (KSGF), 119 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 2:28 PM CDTHAIL 2.75Gravette, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 1:33 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 544 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1236 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
544 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
25.1

Open this sounding in Storm Lab

The text

As transmitted.

379 
WFUS54 KTSA 141923
TORTSA
ARC007-142000-
/O.NEW.KTSA.TO.W.0006.240314T1923Z-240314T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
223 PM CDT Thu Mar 14 2024

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Northwestern Benton County in northwestern Arkansas...

* Until 300 PM CDT.

* At 223 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Gravette, moving east at 35 mph.

  HAZARD...Tornado and baseball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations in or near the path include...
  Rogers...                         Bentonville...
  Bella Vista...                    Pea Ridge...
  Gravette...                       Decatur...
  Hiwasse...                        Miller...
  Centerton...                      

This includes Interstate 49 between mile markers 86 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3635 9408 3633 9448 3650 9455 3650 9408
TIME...MOT...LOC 1923Z 258DEG 31KT 3643 9444 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75 IN

$$
2 follow-up statements
035 
WWUS54 KTSA 141935
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
235 PM CDT Thu Mar 14 2024

ARC007-142000-
/O.CON.KTSA.TO.W.0006.000000T0000Z-240314T2000Z/
Benton AR-
235 PM CDT Thu Mar 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR NORTH
CENTRAL BENTON COUNTY...

At 234 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bella Vista, moving east at 30 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations in or near the path include...
Rogers...                         Bentonville...
Bella Vista...                    Pea Ridge...
Hiwasse...                        Miller...
Centerton...                      

This includes Interstate 49 between mile markers 87 and 93.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3635 9408 3637 9434 3650 9441 3650 9408
TIME...MOT...LOC 1934Z 253DEG 26KT 3647 9429 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN

$$
044 
WWUS54 KTSA 141943
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
243 PM CDT Thu Mar 14 2024

ARC007-141953-
/O.CAN.KTSA.TO.W.0006.000000T0000Z-240314T2000Z/
Benton AR-
243 PM CDT Thu Mar 14 2024

...THE TORNADO WARNING FOR NORTH CENTRAL BENTON COUNTY IS
CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for northwestern
Arkansas.

&&

LAT...LON 3635 9408 3637 9434 3650 9441 3650 9408
TIME...MOT...LOC 1942Z 258DEG 31KT 3649 9419 

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Mar 14, 2:18 PM CDT, 5 minutes earlier.

Area forecast discussion, Mar 14, 2:18 PM CDT, 5 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
218 PM CDT Thu Mar 14 2024

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Through Tonight)
Issued at 218 PM CDT Thu Mar 14 2024

The main concern through the forecast period will continue to be
the threat for severe thunderstorms across much of eastern
Oklahoma and northwest Arkansas through tonight. Ongoing
thunderstorms currently extend along a line from near Holdenville
to south Tulsa to near Jay. Storms will be capable of all severe
hazards through the afternoon and evening hours, with large to
very large hail in excess of 2 inches the main threat. Low level
wind fields will gradually become more favorable for tornadoes by
late afternoon/early evening across southeast Oklahoma and into
western/northwest Arkansas as a low level jet intensifies over
the area. If storms remain discrete enough and the environment
remains undisturbed in those areas, than tornadoes will become
more probable toward sunset, mainly south of I-40 in eastern
Oklahoma extending northeastward into west-central/northwest
Arkansas.

Current storms will progress east southeastward through the
afternoon as a cold front works its way through the region.
Decreasing instability behind the frontal passage will limit the
severe potential as the front passes through, though some
lingering elevated storms could linger behind the front this
evening and overnight as isentropic ascent increases with the
increasing low level jet. Additional thunderstorm development is
expected this afternoon across the open warm sector in southeast
Oklahoma and western Arkansas. These will be the storms that could
pose the greatest tornado risk by late afternoon and into the
evening hours before storms begin to grow upscale and advance
southeastward through the night, exiting the area after midnight
tonight.

Cooler air along with breezy northerly winds will be ushered in
behind the front tonight with temperature dropping into the 40s
behind the front by Friday morning.

Bowlan

&&

.LONG TERM...
(Friday through Thursday)
Issued at 218 PM CDT Thu Mar 14 2024

Relatively quiet conditions are expected through the rest of the
forecast period after the stormy day today. Cooler, but still near
average temperatures for this time of year are expected for
tomorrow behind the frontal passage, with gusty northerly winds
throughout the day dying off somewhat by sunset. Cool overnight
lows are forecast with some of the normally cooler locations
dipping into the mid to upper 30s by Saturday morning. A brief
warmup is expected on Saturday as subtle mid level ridging builds
into the area and temperatures rise to near 70 across the region.
A weak disturbance will move across northern Texas Saturday night
and a few showers and thunderstorms will be possible along the Red
River Saturday night. Severe weather is not expected with this
system. By SUnday, the mid level flow become much more amplified,
with northerly flow aloft ushering in another, stronger cold front
through the region on Sunday. this frontal passage is expected to
be dry as any appreciable moisture remains rather limited, but
much cooler temperatures will follow for Sunday night into
Monday. Mid level heights slowly rise into the middle part of next
week as an upper low meanders around the Desert Southwest and
deep mid level troughing settles in over the Southeast CONUS,
keeping our weather fairly quiet and mild through the rest of the
period. The upper low that will have been parked over the
Southwest for the better part of a week may finally get swept up
into the primary flow aloft and move out over the Plains by late
week, bringing more rain and storm chances to the region.

Bowlan

&&

.AVIATION...
(18Z TAFS)
Issued at 1234 PM CDT Thu Mar 14 2024

Showers and storms currently expanding along the Interstate 44
corridor and will impact the NE OK terminals. Thunderstorm
coverage will increase and expand eastward through the afternoon
through mid evening w/ corresponding flight impacts. Storms end
from northwest to southeast as a cold front passes. MVFR ceilings
expected to develop by the cold front late tonight and persist
through Friday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   48  66  41  69 /  20   0   0   0
FSM   57  69  44  71 / 100   0   0   0
MLC   52  67  43  69 /  80   0   0  10
BVO   45  67  37  70 /  10   0   0   0
FYV   47  64  38  70 /  90   0   0   0
BYV   49  61  39  68 /  90  10   0   0
MKO   50  64  41  67 /  90   0   0   0
MIO   47  62  38  66 /  30   0   0   0
F10   49  64  42  67 /  60   0   0  10
HHW   56  67  46  69 /  90  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...04
LONG TERM....04
AVIATION...07
Hazardous weather outlook, Mar 14, 9:26 AM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
926 AM CDT Thu Mar 14 2024

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
926 AM CDT Thu Mar 14 2024

...SEVERE WEATHER EXPECTED TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Mainly Southeast Oklahoma into Northwest Arkansas.
	ONSET...Afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Late morning into Afternoon.

	AREA AT GREATEST RISK...Along and southeast of Interstate 44.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast Oklahoma and Northwest Arkansas.
	ONSET...Afternoon.

DISCUSSION...
Severe thunderstorms will develop from late morning into the
early afternoon and increase in coverage from mid afternoon through
early evening. Areas southeast of Interstate 44 will have the
highest chances for severe weather, including the potential for
very large damaging hail and a few tornadoes. Locally heavy
rainfall is likely primarily across southeast Oklahoma into
northwest Arkansas with a limited risk of flash flooding.
Thunderstorms will end from northwest to southeast this
evening as a cold front sweep across the region.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY through WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Relatively quiet weather will prevail Friday into next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 14, 1:36 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
136 PM CDT Thu Mar 14 2024

OKZ060-061-064-067-141900-
Tulsa OK-Rogers OK-Creek OK-Wagoner OK-
136 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ROGERS...EAST
CENTRAL CREEK...NORTHWESTERN WAGONER AND TULSA COUNTIES THROUGH 200
PM CDT...

At 136 PM CDT, Doppler radar indicated a strong thunderstorm over
Glenpool, moving northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Owasso...
Bixby...                          Sapulpa...
Jenks...                          Glenpool...
Coweta...                         Catoosa...
Verdigris...                      Inola...
Kiefer...                         Jenks Riverside Airport...
Tulsa International Airport...    Turley...
Liberty...

This includes Interstate 44 between mile markers 206 and 243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3615 9552 3586 9598 3586 9603 3599 9621
      3616 9604 3617 9600 3620 9600 3636 9584
TIME...MOT...LOC 1836Z 225DEG 42KT 3597 9602

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Local storm report, Mar 14, 1:53 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
153 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Hail             Tahlequah               35.92N 94.96W
03/14/2024  E0.88 inch       Cherokee           OK   Emergency Mngr

&&

JDS
Special weather statement, Mar 14, 2:00 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
200 PM CDT Thu Mar 14 2024

OKZ063-068-069-141930-
Adair OK-Cherokee OK-Delaware OK-
200 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN DELAWARE...NORTHWESTERN
ADAIR AND NORTHEASTERN CHEROKEE COUNTIES THROUGH 230 PM CDT...

At 200 PM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northwest of Eldon, moving northeast at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Tahlequah...                      West Siloam Springs...
Colcord...                        Kansas...
Oaks...                           Eldon...
Leach...                          Scraper...
Twin Oaks...                      Natural Falls State Park...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
and east central Oklahoma.

&&

LAT...LON 3619 9457 3589 9486 3595 9502 3625 9494
      3625 9458
TIME...MOT...LOC 1900Z 212DEG 44KT 3599 9491

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mejia
Local storm report, Mar 14, 2:06 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
206 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     Hail             1 WNW Tahlequah         35.92N 94.98W
03/14/2024  E1.25 inch       Cherokee           OK   Public

&&

JDS
Special weather statement, Mar 14, 2:16 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
216 PM CDT Thu Mar 14 2024

OKZ056-057-061-141945-
Craig OK-Rogers OK-Nowata OK-
216 PM CDT Thu Mar 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRAIG...NORTHERN
ROGERS AND SOUTHEASTERN NOWATA COUNTIES THROUGH 245 PM CDT...

At 215 PM CDT, Doppler radar indicated a strong thunderstorm near
Oologah, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Chelsea...                        Oologah...
Foyil...                          Talala...
Big Cabin...                      New Alluwe...
White Oak...                      Bushyhead...

This includes Interstate 44 between mile markers 274 and 279.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for northeastern
Oklahoma.

&&

LAT...LON 3655 9516 3651 9529 3651 9543 3646 9544
      3635 9579 3639 9581 3640 9579 3642 9579
      3642 9581 3649 9581 3681 9537
TIME...MOT...LOC 1915Z 233DEG 40KT 3646 9566

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mejia
Local storm report, Mar 14, 2:19 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
219 PM CDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     Hail             Checotah                35.47N 95.52W
03/14/2024  M1.00 inch       McIntosh           OK   Trained Spotter

&&

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 1:52 PM CDTSevere Thunderstorm Warning Destructive damage threatTSABenton53 min
Mar 14, 2:04 PM CDTTornado WarningTSABenton26 min
Mar 14, 2:36 PM CDTSpecial Weather StatementTSAWashington24 min
Mar 14, 2:39 PM CDTSevere Thunderstorm WarningTSABenton51 min
Mar 14, 2:55 PM CDTSevere Thunderstorm WarningTSABenton, Crawford, Washington50 min
Mar 14, 3:05 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 3:27 PM CDTSpecial Weather StatementTSACarroll, Madison33 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSACarroll34 min
Mar 14, 3:29 PM CDTSevere Thunderstorm WarningTSACarroll, Crawford, Franklin, Madison, Washington46 min
Mar 14, 3:35 PM CDTSpecial Weather StatementTSACarroll25 min
Mar 14, 3:45 PM CDTAreal Flood AdvisoryTSABenton, Washington3 hr
Mar 14, 3:45 PM CDTSevere Thunderstorm WarningTSACrawford45 min
Mar 14, 4:08 PM CDTSpecial Weather StatementTSAWashington37 min
Mar 14, 4:26 PM CDTSevere Thunderstorm WarningTSACrawford49 min
Mar 14, 4:41 PM CDTAreal Flood AdvisoryTSACrawford, Washington5 hr
Mar 14, 4:46 PM CDTSpecial Weather StatementTSASebastian29 min
Mar 14, 4:46 PM CDTSevere Thunderstorm WarningTSACrawford, Washington13 min
Mar 14, 4:56 PM CDTSevere Thunderstorm WarningTSACrawford, Sebastian34 min
Mar 14, 5:01 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:09 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Washington14 min
Mar 14, 5:29 PM CDTSpecial Weather StatementTSAMadison31 min
Mar 14, 5:31 PM CDTSpecial Weather StatementTSACrawford29 min
Mar 14, 5:36 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian39 min
Mar 14, 5:39 PM CDTSpecial Weather StatementTSAMadison36 min
Mar 14, 5:51 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACrawford, Sebastian39 min
Mar 14, 6:12 PM CDTSpecial Weather StatementTSAFranklin33 min
Mar 14, 6:24 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian51 min
Mar 14, 6:33 PM CDTAreal Flood AdvisoryTSACrawford, Franklin, Madison, Sebastian5 hr
Mar 14, 6:59 PM CDTFlash Flood WarningTSACrawford, Sebastian5 hr

Nearby

Tornado Warnings in Arkansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.